MAUDE Adverse Event Report: STRYKER SPINE-US REFLEX-HYBRID TEMPORARY FIXATION PIN LONG; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER SPINE-US REFLEX-HYBRID TEMPORARY FIXATION PIN LONG; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 48510420
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/08/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a reflex-hybrid fixation pin and screw extractor inner shaft were observed to be bent outside the operating room.There is no procedure associated with this reported event, no patient involvement, and no adverse consequence has been reported.This report will capture the pin.
 
Event or Problem Description
It was reported that a reflex-hybrid fixation pin and screw extractor inner shaft were observed to be bent outside the or.There is no procedure associated with this reported event, no patient involvement, and no adverse consequence has been reported.This report will capture the pin.
 
Additional Manufacturer Narrative
The event was confirmed via visual inspection of the returned device.Manufacturing history was reviewed and no issues were identified.The lot was manufactured in october of 2018.A review of complaint history associated with the subject catalog number was performed and no adverse trends were observed.No additional information was provided from a complainant.The cause of the reported event cannot be determined from the information provide.Potential causes include: application of excessive force, excessive pivoting or angulation, hard bone quality of the patient, applying too much compressive torque on the inserter, not using the fixation pin inserter, or inserting the pin at an angle outside the specified range.

Brand Name
REFLEX-HYBRID TEMPORARY FIXATION PIN LONG
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
Manufacturer (Section G)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR   33610
Manufacturer Contact
rita karan
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key13577966
Report Number0009617544-2022-00019
Device Sequence Number19936000
Product Code LXH
UDI-Device Identifier07613327270761
UDI-Public07613327270761
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number48510420
Device Catalogue Number48510420
Device Lot Number18303E
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/08/2022
Supplement Date Received by Manufacturer05/11/2022
Initial Report FDA Received Date02/22/2022
Supplement Report FDA Received Date06/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/10/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown